# SDR CA140318011

- Difficulty date: January 27, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Mtsbsi MU2B60
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 030A311201
- Condition: Cracked
- Location: Nlg
- Part time: 9,597 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION THE NLG KEEL WEB WAS FOUND CRACKED.  THE CRACK WAS REPAIRED USING DATA FROM MANUFACTURE.
